# SDR A6WA201644168

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 31,329 hours, 30,837 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Part number: 601R9715023
- Part serial: 0752
- Condition: Broken
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE HAS 3 EA BROKEN STIFFENERS FROM WEB.  REPAIRED DAMAGED AREAS ON APU ENCLOSURE IAW SUP: NR 16-168, 16-233 AND EA AWAC-CRJ249-00467.
